# SDR UIEA2025052300675

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,734 hours, 17,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6CA INOP.( REMOVED AND REPLACED LAMP IAW AMM 33-51-05. OPS CHECKS GOOD. )
